# SDR FDKA200804167

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 14,702 hours, 13,787 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDM 5992 BNA-JFK (0430 PHX LCL).  BAGGAGE SMOKE DETECTION WILL NOT TEST.  MX RESET SYSTEM.
